# SDR 96ZZZM482

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480/600
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK EXTRUSION AT RBL 45.5 CORRODED BETWEEN STATION 480 AND STATION 600.  REMOVED DAMAGED SEAT TRACK AND REPLACED SEAT TRACK IAW SRM 51-10-1 PAR 4 AND SRM 51-30-2.
